# SDR NOCA14307

- Difficulty date: July 23, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N752NA
- Make and model: Boeing 757-28A
- Aircraft serial: 28174
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P207003001
- Part serial: NSN
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR R4 FLIGHT ATTENDANT FLASHLIGHT IS INOP.  REMOVED AND REPLACED FLASHLIGHT ASSY AT DOOR 4R.
